# SDR DALA13018031708

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 49,572 hours, 12,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE/SPOILER SQUIB TEST INOPERATIVE.  REPLACED BATTERY IN LT POWER SUPPLY. OPS NORMAL
